# SDR DALA2018120607064

- Difficulty date: December 6, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 61,311 hours, 24,079 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Wire
- Condition: Shorted
- Location: L1 Window
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4865885) SHIP 3717 - SMOKE AFTER LANDING, THE CAPTAIN NOTICED A SMALL SPARK AND LITTLE SMOKE NEAR L1 WINDOW. CLEARED VERY RAPIDLY. CORRECTIVE ACTION: MAINTENANCE FOUND WIRE TO L1 WINDOW SHORTED TO GLARE SHIELD SUPPORT BRACKET. REPAIRED WIRE PER B737 SSM AND SWPM AND REPLACED GLARE SHIELD SUPPORT BRACKET PER B737 AMM. REPLACED WHCU PRECAUTIONARY. OPS CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
